# SDR CALA2022051101217

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 737
- Aircraft serial: 37812
- Aircraft time: 29,025 hours, 2,752 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC + ELECTR AL ODOR IN FLIGHT DECK + FWD CABIN NEAR LWR IFE SMOKE ODOR 46-6020 QUESTIONAIRE REF AMM DMC-B787-A-05-51-99-99A-282A-A TASK SMOKE OR FUMES IN CABIN,FROM THE CREW DEBRIEFING TAXIED AIRCRAFT RAN PACKS SEPERAT LY AND TOGETHER,OPS CHEK OVEN AND COFFEE MAKERS,FOLLOW THE FIM B787-A-21-20-F5-72A-421A-A,OBSERVED NO FUMES OR SMOKE IN CABIN ALSO IFE SYSTEM OPERATED NO DEFECT NOTED
